# SDR FDKA200609259

- Difficulty date: September 13, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 14,312 hours, 12,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6169 FLL.  CREW DIVERTED TO TLH DUE TO HAVING A SMOKE ODOR IN THE COCKPIT.  MX TROUBLESHOOT AND FOUND THE ODOR COMING FROM THE NR 1 PACK.  MX REMOVED AND REPLACED DUCT NR 1 HEAT EXCHANGER.
